Comparing the Morse index and the first Betti number of minimal hypersurfaces

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Comparing the Morse index and the first Betti number of minimal hypersurfaces. Journal of Differential Geometry, 108 (3). pp. 379-410. ISSN 0022-040X

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 2 March 2018
  • Accepted: 21 July 2016
  • Published (online): 2 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 09:45
Last Modified: 31 Jan 2019 14:42
Status: Published
Publisher: International Press
Identification Number: https://doi.org/10.4310/jdg/1519959621

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics